Alert archive / Texas / River Flood Warnings in 2014
River Flood Warning 19, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Jul 18, 2014, 7:49 AM CDT for Williamson County, Texas. It took effect at Jul 18, 2014, 8:18 AM CDT. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 18, 2014, 7:49 AM CDT (12:49 UTC)
- In effect from
- Jul 18, 2014, 8:18 AM CDT
- Expired
- Jul 19, 2014, 4:12 AM CDT
- In force
- 20 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Williamson County, TX
The radar
The Ft Hood radar (KGRK), 24 km from the middle of the area, began a volume at 12:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point San Gabriel River at Georgetown South Fork (GETT2).
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08104900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
329
WGUS44 KEWX 181249
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
749 AM CDT FRI JUL 18 2014
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SOUTH FORK SAN GABRIEL RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC491-190649-
/O.NEW.KEWX.FL.W.0019.140718T1318Z-140719T0912Z/
/GETT2.1.ER.140718T1318Z.140718T1800Z.140718T2112Z.NO/
749 AM CDT FRI JUL 18 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 AM FRIDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO RISE TO NEAR
12.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE
THIS AFTERNOON.
* IMPACT...AT 13.0 FEET...MODERATE LOWLAND FLOODING INUNDATES SECONDARY ROADS
AND LOW BRIDGES. FLOW ENTERS THE LOWEST AREAS OF THE CITY PARK.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
SAN GABRIEL RIVER
GEORGETOWN 5 9 8.5 FRI 07 AM 4.3 3.6 3.4 3.2 3.0
&&
LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
3064 9737 3062 9760
$$1 follow-up statement
872
WGUS84 KEWX 181441
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
941 AM CDT FRI JUL 18 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN AFFECTING WILLIAMSON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC491-181511-
/O.CAN.KEWX.FL.W.0019.000000T0000Z-140719T0912Z/
/GETT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
941 AM CDT FRI JUL 18 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* AT 9:31 AM FRIDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.6 FEET. THE RIVER WILL
FALL TO 4.0 FEET BY SATURDAY MORNING.
* IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING REACHES LOW AREAS OF THE FLOOD
PLAIN WITH NO SIGNIFICANT DAMAGE. LOWEST AREAS OF THE CITY PARK DOWNTOWN ARE
FLOODED.
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME SAT SUN MON TUE WED
SAN GABRIEL RIVER
GEORGETOWN 5 9 7.8 FRI 10 AM 4.0 3.3 3.2 3.2 3.2
&&
LAT...LON 3059 9777 3065 9778 3070 9760 3070 9740
3064 9737 3062 9760
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jul 18, 6:27 AM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Jul 18, 6:27 AM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 627 AM CDT FRI JUL 18 2014 .AVIATION... VFR CONDITIONS ARE CURRENTLY BEING REPORTED ACROSS THE AREA. THE CONVECTION HAS MOVED AWAY FROM THE TERMINAL LOCATIONS. LIGHT RAIN CONTINUES TO BE REPORTED AT KSAT AND KSSF. THIS SHOULD EXIT THE TERMINALS BY 13Z. LIGHT SOUTHERLY WINDS THIS MORNING WILL BECOME EAST AND NORTHEAST 5-10 KNOTS AFTER 16Z-18Z. EASTERLY WINDS NEAR 5 KNOTS ARE EXPECTED OVERNIGHT. WINDS WILL BECOME SOUTHEAST AT 5 TO 10 KNOTS AFTER 15Z SATURDAY. OVERNIGHT WILL SEE THE RETURN OF LOW CLOUDS AND SOME PATCHY FOG. FOR NOW WILL ONLY INCLUDE FOG IN KAUS FORECAST...BUT LATER SHIFTS MAY NEED IN INCLUDE AT OTHER SITES AS WELL. I-35 TERMINALS SHOULD SEE IFR/MVFR CEILINGS STARTING 08Z-10Z AND CONTINUING THROUGH END OF FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 609 AM CDT FRI JUL 18 2014/ UPDATE...UPDATED MORNING POPS BASED ON RADAR TRENDS. HEAVY THUNDERSTORMS SHOULD CONTINUE TO FOCUS SOUTHWEST OF THE CWA THROUGH THE REMAINDER OF THE MORNING CLOSER TO WHAT APPEARS TO BE MCV. LOWERED POPS ACROSS CENTRAL AND NORTHERN COUNTIES...WITH AGAIN REMAINDER OF HEAVY THUNDERSTORMS CURRENTLY ACROSS THE SOUTHWEST CWA SHIFTING SOUTH...AND STRATIFORM RAIN SHIELD ACROSS SOUTHERN AND SOUTHEAST COUNTIES GRADUALLY DIMINISHING IN SIZE THROUGH THE MID AND LATE MORNING. ATMOSPHERE WAS WORKED OVER ALONG THE I-35 CORRIDOR OVERNIGHT...AND THINK THE THREAT FOR HEAVY RAINFALL IS RAPIDLY ENDING FOR THE AUSTIN/SAN ANTONIO METRO AREAS. PREV DISCUSSION... /ISSUED 234 AM CDT FRI JUL 18 2014/ SHORT TERM (TODAY THROUGH SATURDAY)...DEEP POOLED MOISTURE IN PLACE ACROSS SOUTH-CENTRAL TEXAS EARLY THIS MORNING...WITH SATELLITE DERIVED PWATS RANGING FROM 2.25-2.5". TAIL END OF...FOR THIS TIME OF YEAR...ROBUST MID AND UPPER LEVEL SHORTWAVE IS MOVING SOUTHEAST THROUGH THE CWA. LOW LEVEL FORCING HAS INCREASED OVERNIGHT BETWEEN WEAK QUASI-STATIONARY COLD FRONT DRAPED ACROSS NORTHERN CWA AND MODEST BUT STRENGTHENING SOUTHERLY LOW LEVEL JET. IN ADDITION...ANALYSIS REVEALS POOL OF CAPE EXCEEDING 1000 J/KG ACROSS SOUTH-CENTRAL AND SOUTHEAST CWA. THE RESULT HAS BEEN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE EASTERN HILL COUNTRY AND I-35 CORRIDOR LATE THURSDAY EVENING THROUGH NOW. SLOW MOVEMENT AND MERGERS OF STORMS...ALONG WITH THE HIGH PWAT AIRMSS...IS RESULTING IN EXCEPTIONAL RAINFALL RATES OF UP TO 4 INCHES PER HOUR IN SEVERAL AREAS. FLASH FLOODING IS OCCURRING IN METRO AUSTIN WITH THREAT NOW INCREASING IN SAN ANTONIO. CATEGORICAL POPS WITH HEAVY RAINFALL MENTIONED IN FORECAST FOR REST OF THE EARLY MORNING THROUGH 12Z CENTRAL AND SOUTHEAST CWA. AFTER 12Z...HIGH RESOLUTION MODELS ALONG WITH NAM12 AND GFS INDICATE FOCUS SHIFTING SOUTH AND SOUTHEAST TOWARDS THE CRP/EWX CWA. WILL KEEP HIGHEST POPS FROM 12Z-18Z AND LOCALLY HEAVY RAINFALL MENTIONED GENERALLY SOUTHEAST OF A GIDDINGS TO SEGUIN TO PLEASANTON LINE DURING THIS TIME...WITH A GENERAL SOUTHWARD AND DOWNWARD TREND FURTHER IN POPS AFTER 18Z CLOSER TO WHAT IS LEFT OF WEAK SURFACE AND OUTFLOW BOUNDARIES. POOL OF 2 INCH PWATS STILL REMAINS ACROSS SOUTHEASTERN CWA ON SATURDAY...BUT DRIER AIR DOES WORK INTO NORTHERN AND CENTRAL ZONES WITH GFS AND NAM INDICATING PWATS LESS THAN 1.5 INCHES. WILL KEEP JUST A 20 POP IN FORECAST FOR SATURDAY GENERALLY SOUTH OF I-10 AND EAST OF I-37. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)...NOT TOO MANY CHANGES MADE TO LONG TERM FORECAST. A MASSIVE MID AND UPPER LEVEL RIDGE BUILDS SUNDAY THROUGH TUESDAY ACROSS NORTHWEST TEXAS AND SOUTHERN ROCKIES. A GENERAL DRYING AND WARMING TREND OCCURS ACROSS THE CWA DURING THIS TIME. CENTER OF RIDGE SHIFTS NORTH WEDNESDAY THROUGH FRIDAY...STRETCHING FROM THE CENTRAL PLAINS INTO THE SOUTHERN ROCKIES. A WEAKNESS BENEATH THE RIDGE AND SLIGHT INCREASE IN MOISTURE MAY TAKE PLACE ACROSS THE CWA DURING THIS TIME...WITH SLIGHT CHANCES FOR PRECIP DEVELOPING ACROSS EASTERN AREAS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 74 92 76 94 / 20 - - - 10 AUSTIN BERGSTROM INTL AIRPORT 87 73 92 76 94 / 20 - - - 10 NEW BRAUNFELS MUNI AIRPORT 89 74 93 76 95 / 40 10 10 - 10 BURNET MUNI AIRPORT 84 72 90 74 93 / 20 - - - - DEL RIO INTL AIRPORT 89 78 95 79 96 / 30 - 10 10 - GEORGETOWN MUNI AIRPORT 84 73 91 76 93 / 20 - - - - HONDO MUNI AIRPORT 89 75 93 76 95 / 50 10 10 10 - SAN MARCOS MUNI AIRPORT 87 74 93 76 95 / 40 10 10 - 10 LA GRANGE - FAYETTE REGIONAL 90 76 92 77 94 / 50 10 20 10 20 SAN ANTONIO INTL AIRPORT 89 77 93 78 94 / 50 10 10 10 10 STINSON MUNI AIRPORT 89 76 94 77 95 / 60 10 10 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...10 SYNOPTIC/GRIDS...76 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jul 18, 3:37 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 337 AM CDT FRI JUL 18 2014 TXZ171>173-183>194-202>209-217>225-228-191100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 337 AM CDT FRI JUL 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE THROUGH FRIDAY AFTERNOON. THE GREATEST THREAT FOR HEAVY RAINFALL WILL BE ALONG AND TO THE SOUTH OF A LANGTRY...ROCKSPRINGS TO SAN ANTONIO TO HALLETTSVILLE LINE. ISOLATED POCKETS OF 4 TO 6 INCHES WILL BE POSSIBLE...POTENTIALLY RESULTING IN FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 18, 2:35 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
235 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD 3 SSW SHAVANO PARK 29.55N 98.57W
07/18/2014 BEXAR TX DEPT OF HIGHWAYS
VANCE JACKSON AT ORSINGER CLOSED DUE TO FLASH FLOODING
&&
EVENT NUMBER EWX1400626
CVPLocal storm report, Jul 18, 2:54 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN 5 E HOLLYWOOD PARK 29.60N 98.40W
07/15/2014 M1.70 INCH BEXAR TX COCORAHS
1.70 INCHES OF RAIN IN ONE HOUR
1055 PM HEAVY RAIN 3 E PFLUGERVILLE 30.44N 97.57W
07/17/2014 M1.64 INCH TRAVIS TX STORM CHASER
RAINFALL WITHIN 30 MINUTES...FROM 1020 TO 1050 PM
1115 PM HEAVY RAIN 3 E PFLUGERVILLE 30.44N 97.57W
07/17/2014 M2.62 INCH TRAVIS TX STORM CHASER
RAINFALL IN ONE HOUR
1128 PM FLASH FLOOD 3 S JOLLYVILLE 30.41N 97.75W
07/17/2014 TRAVIS TX BROADCAST MEDIA
RESEARCH BLVD TO MOPAC RAMP FLOODED
1128 PM FLASH FLOOD 3 NE AUSTIN 30.30N 97.72W
07/17/2014 TRAVIS TX BROADCAST MEDIA
FLOODING AT 4600 AIRPORT BLVD
1133 PM FLASH FLOOD 5 NE AUSTIN BERGSTROM I 30.28N 97.63W
07/17/2014 TRAVIS TX LAW ENFORCEMENT
FLOODING ON SOUTHWICK DRIVE
1140 PM FLASH FLOOD 3 ENE AUSTIN 30.29N 97.69W
07/17/2014 TRAVIS TX LAW ENFORCEMENT
ROAD FLOODED 4000 BLK OF MANOR RD
1150 PM FLASH FLOOD 4 NE AUSTIN 30.32N 97.70W
07/17/2014 TRAVIS TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SIGNIFICANT FLOODING ON
WESTHEIMER DRIVE WITH APARTMENTS BEING FLOODED
1155 PM HEAVY RAIN 6 WSW MANOR 30.31N 97.64W
07/17/2014 M5.78 INCH TRAVIS TX MESONET
1218 AM HEAVY RAIN 3 NNW AUSTIN 30.32N 97.76W
07/18/2014 M3.53 INCH TRAVIS TX ASOS
1241 AM FLASH FLOOD AUSTIN 30.27N 97.74W
07/18/2014 TRAVIS TX LAW ENFORCEMENT
SIGNIFICANT FLOODING AT 10TH AND RED RIVER
1255 AM FLASH FLOOD 5 NE AUSTIN BERGSTROM I 30.27N 97.62W
07/18/2014 TRAVIS TX EMERGENCY MNGR
HOUSE FLOODING ON 4900 BLOCK OF N IMPERIAL DR
1259 AM FLASH FLOOD 4 ENE AUSTIN 30.29N 97.68W
07/18/2014 TRAVIS TX DEPT OF HIGHWAYS
FLOODING AT 4500 SPRINGFIELD RD
0136 AM FLASH FLOOD 3 NNW HOLLYWOOD PARK 29.64N 98.49W
07/18/2014 BEXAR TX PUBLIC
STREET FLOODING IN STONE OAK
0230 AM FLASH FLOOD 3 SSW SHAVANO PARK 29.55N 98.57W
07/18/2014 BEXAR TX DEPT OF HIGHWAYS
VANCE JACKSON AT ORSINGER CLOSED DUE TO FLASH FLOODING
&&
EVENT NUMBER EWX1400612 EWX1400613 EWX1400614 EWX1400615 EWX1400616
EWX1400617 EWX1400618 EWX1400620 EWX1400619 EWX1400621 EWX1400622
EWX1400624 EWX1400623 EWX1400625 EWX1400626
CVPLocal storm report, Jul 18, 3:22 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
322 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 AM FLASH FLOOD AUSTIN 30.27N 97.74W
07/18/2014 TRAVIS TX BROADCAST MEDIA
AUSTIN PD AND FD RESPONDING TO VEHICLE STUCK IN HIGH
WATER AT MELLOW MEADOW DR AND LAKE CREEK PKWY.
&&
EVENT NUMBER EWX1400627
JRLocal storm report, Jul 18, 4:07 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
407 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM FLASH FLOOD 5 E LACKLAND AFB 29.38N 98.55W
07/18/2014 BEXAR TX DEPT OF HIGHWAYS
QUINTANA RD CLOSED FROM FRIO CITY ROAD TO GRIFFIN AVE
DUE TO FLOODING.
&&
EVENT NUMBER EWX1400628
AATLocal storm report, Jul 18, 4:19 AM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
419 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM FLASH FLOOD 1 SSE GRANGER 30.70N 97.43W
07/18/2014 WILLIAMSON TX DEPT OF HIGHWAYS
CR 347 NORTH OF CR 346 AT OPOSSUM CREEK CLOSED DUE TO
FLOODING VIA ATXFLOODS.
&&
EVENT NUMBER EWX1400629
AATLocal storm report, Jul 18, 6:32 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
632 AM CDT FRI JUL 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 AM FLASH FLOOD UVALDE 29.22N 99.78W
07/18/2014 UVALDE TX LAW ENFORCEMENT
A FEW ROADS CLOSED IN THE TOWN OF UVALDE DUE TO
FLOODING.
&&
EVENT NUMBER EWX1400630
AATThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 7:55 PM CDT | Special Weather Statement | EWX | Edwards | 50 min |
| Jul 17, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Edwards | 53 min |
| Jul 17, 8:48 PM CDT | Areal Flood Advisory | EWX | Edwards | 102 min |
| Jul 17, 9:07 PM CDT | Special Weather Statement | EWX | Lee | 38 min |
| Jul 17, 9:25 PM CDT | Areal Flood Advisory | EWX | Lee | 2 hr |
| Jul 17, 9:35 PM CDT | Special Weather Statement | EWX | Edwards, Val Verde | 40 min |
| Jul 17, 10:22 PM CDT | Areal Flood Advisory | EWX | Val Verde | 2 hr |
| Jul 17, 10:22 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| Jul 17, 10:59 PM CDT | Areal Flood Advisory | EWX | Bastrop | 2 hr |
| Jul 17, 11:01 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jul 17, 11:16 PM CDT | Areal Flood Advisory | EWX | Bexar | 104 min |
| Jul 17, 11:38 PM CDT | Areal Flood Advisory | EWX | Comal | 112 min |
| Jul 18, 12:21 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 99 min |
| Jul 18, 12:32 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 18, 12:45 AM CDT | Areal Flood Advisory | EWX | Williamson | 105 min |
| Jul 18, 1:18 AM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jul 18, 1:23 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 18, 1:59 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Jul 18, 2:11 AM CDT | Flash Flood Warning | EWX | Medina | 3 hr |
| Jul 18, 2:35 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Jul 18, 2:53 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 2 hr |
| Jul 18, 3:19 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 2 hr |
| Jul 18, 4:16 AM CDT | Flash Flood Warning | EWX | Uvalde | 3 hr |
| Jul 18, 4:21 AM CDT | Flash Flood Warning | EWX | Frio | 3 hr |
| Jul 18, 4:49 AM CDT | Areal Flood Advisory | EWX | Atascosa | 2 hr |
| Jul 18, 6:35 AM CDT | Areal Flood Advisory | EWX | Dimmit | 115 min |
Nearby
River Flood Warnings in Texas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.